# SDR UALA2010120104420

- Difficulty date: November 30, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 40,966 hours, 10,800 cycles
- Engine: Pwa PW4056
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 745329F
- Part serial: 81277
- Condition: Faulty
- Location: Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT GENERATOR DRIVE LIGHT OFF WITH ENGINE SHUTDOWN, TESTS OKAY.  REPLACED LT ENG IDG.  OPS NORMAL.
